Hi all,
I have FPB, and I noticed that there is treatment in Australia but it appears that these tablets are not available in the States, I take a tablet called Spiralacton twice daily,

it is a high blood pressure tablet but on of the side effects is that it prevents the testeosterone or whatever it is from causes the hair to fall out, this tablet prevents hair from coming out ( as long as it is taken religiously) but it doesn't make it grow back.
I went and saw a dermatologist who specialises in hair and Spiralacone- or alternatlivy a similar one called Andocurer has worked with all her patients so far. The only down fall is that is can mess with your menstal cycle so you have to go on the pill just to keep it constant.

She also said Minoxidal lotions ( rogaine) can help hair grow back, she said a women can take a 2% solution daily or a 5% (stronger) solution at night. It is very easy to apply and quick and I have just started it but hey we'll try anything right? buy Minoxidial as it is the same as rogaine but cheaper !!!!- good luck

Views: 299

Replies to This Discussion

Hello there,

I just read your post about Spironolactone. Have you been taking it and if so is it helping your hair loss. I recently saw a doctor in NYC who told me he does not feel it works. I would like to try it but have not been able to find someone to give it to me. I do use rogaine (for years) and have had I guess okay success. Meaning, I don't know where I would be without it, I may have been a lot thinner on top. Since I turned 40, my hair has gotten worse again.
Kathleen
My dr suggested I take testosterone for my hair loss...I thought he must be nuts, and I couldn't afford it, plus it scared me to death...messing with hormones, and like, I don't want hair on my face and back, I want my hair on my head, thank you very much...was that suggestion even appropriate from what you know??? Thanks. Ok, now I read it doesn't make it grow back....nice..
HI, my doctor just prescribed the spiro 25mg once daily ,can you tell me a little about it ,are you using it? ESTELLA
Hi Estella, I took Spironolactone for about 5-6 months. Started with 25mg and upped to 100mg. It helped me grow weird eyebrow hairs, and mutton chops. I did not see any improvement anywhere on my head. I swim during the summer months and was getting leg cramps while kicking hard, and at night sometime both legs at the same time. The cramps were frequent, long lasting and so tight I couldn't handle it anymore. I usually do not suffer from lag cramps (except when I was pregnant) I do not take it anymore. I hope it does help you.
THANK YOU,i actually stopped taking it due to having severely low ferritan levels ,and i wouldn't be able to eat the diet needed to help me restore my iron ,because foods such as spinach have to much potassium.i hope once my iron levels get better my hair will stop falling out in clumps.did the spiro help your hair?
HELLO ,just washed my hair after 2 days and my shed is even worst, i lost about a thousand hairs. could it be from stopping spiro ,was only on 25mg for 1 week.has anybody here ever took ativan for anxiety?
Yes, have taken Ativan...for anxiety...but really ...I found Xanax XR better...I know, lots of bad talk about xanax, but bad talk about benzodiazaprines in general...and the shed...well, if you normally wash your hair daily, as I do (or always did) ..my experience is the hair loss putting me into a panic...and feeling like I was afraid to even wash my hair as more hair would be lost...well, waiting two days doesn't help, the shed is worse because it is actually two days worth...I hate to brush, not I don't even brush anymore...comb..I hate to comb more than once a day..more hair lost. It is a vicious cycle. My best guess on the other question, was that you were not on any medication long enough for cause and effect to lose more hair. Just my view.
THANK YOU SO MUCH,i totally understand the panic of washing ,i actually break out in hives before washing my hair,and PRAY to get threw it.i was trying to get off my ativan ,but all this hair loss causes so much anxiety,so instead i am cutting back my doses,my primary care wants me off of them ,she believes they contribute to hair loss,but stress also contributes ,like you said this is such a viscous cycle.i cant wait to one day put this behind me and move on with my life,can i ask you what you are doing,besides vitamins i don't use anything....my scalp is extremely sensitive and painful so not to many options.i just actually ordered something called hair signals by the makers of folligen.any suggestions would be appreciated .

Hi, there,

There is a treatment in Delhi also.

Are you facing hair fall problem? Dr. Rajat Kandhari is a destination for your search journey to get a hair loss treatment in Delhi. He is always ready to guide you answer you for all your queries about the hair fall and its available treatments and recommend the quick and effective solutions which are available to control excessive hair fall. Various hair fall treatments such as Platelet Rich Plasma (PRP) Therapy, Hair transplant etc., will be suggested based on the specific requirement of the patients. Let's get your crowning glory back. Book an appointment now!

Its good news for me My doctor suggest me food supplement related hair loss medicines, I can take and buy anytime and anywhere.

I told my doctor about this issue I travel many places every week, So he given me some normal medicines to eat 2 tablets each day for 2 to 3 months when you get result you can take 1 tablet per day. Still I didn't get any problems.

RSS

Disclaimer

Any mention of products and services on Alopecia World is for informational purposes only; it does not imply a recommendation or endorsement by Alopecia World. Nor should any statement or representation on this site be construed as professional, medical or expert advice, or as pre-screened or endorsed by Alopecia World. Alopecia World is not responsible or liable for any of the views, opinions or conduct, online or offline, of any user or member of Alopecia World.

© 2021   Created by Alopecia World.   Powered by

Badges  |  Report an Issue  |  Terms of Service